# SDR UIEA2017022000213

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB INBD END, INBD ATTACH FLANGE FOR PANEL 345CB HAS CORROSION ON THE UPPER & LOWER SURFACE OF HORIZONTAL FLANGE.   REMOVED CORROSION IAW SRM 55-10-09  AND REINSTALLED IAW SRM 51-40-02- & 02.
